# SDR 9EKA20200409001

- Difficulty date: April 9, 2020
- Submitted: April 12, 2020
- Operation: Air carrier
- Aircraft: N787SR
- Make and model: Bell 214ST
- Aircraft serial: 28176
- Aircraft time: 6,967 hours, 38,620 cycles
- Engine: Ge CT72A
- Engine time: 13,768 hours, 16,697 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Tube
- Part number: 5043T25P03
- Condition: Broken
- Location: Nr 1 Engine
- Part time: 13,768 hours, 16,697 cycles
- Component: Engine, Ge, CT72A
- Component part number: CT72A
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: F, E, A

## Discrepancy

WHILE CONDUCTING AN APPROACH ENGINE NO.1 POWER ROLLED BACK.  OBSERVATIONS AND ACTIONS WERE: 
1. SOUND OF ENGINE SPOOL DOWN 
2. ENG.1 OUT LIGHT, FOLLOWED BY MASTER CAUTION LIGHT. 
3. TQ SPLIT SHOWING ENG.1 DECREASING TOWARDS ZERO. 
4. CONFIRMED ENG.1 GAUGES SHOWING LOW NG (20-30%), HIGH MGT (750+C) 
5. DUE TO OUR CLOSE PROXIMITY WE ELECTED TO RETURN TO KUAO. 
6. THROTTLES WERE CHECKED BOTH WERE FULLY FORWARD AND ENGINE WAS SHOWING ABNORMAL INDICATIONS WITH A CORRESPONDING ENG OUT LIGHT AND MASTER CAUTION.  
7. IT WAS DECIDED TO SHUT DOWN COMPLETELY THE NO.1 ENGINE. 
8. AT 7 MILES OUT PILOT PLACED AN EMERGENCY CALL INTO KUAO TOWER AND AIRCRAFT LANDED WITH NO FURTHER INCIDENT
UPON INVESTIGATION, AIRLINE FOUND BROKEN.
